On \(T_{\ddot{g}}\)-Spaces

Main Article Content

O. Ravi
S. Ganesan

Abstract

The aim of this paper is to introduce \(T_{\ddot{g}}\)-spaces, \(_g T_{\ddot{g}}\)-spaces and \(_{\alpha}T_{\ddot{g}}\)-spaces. Moreover, we obtain certain new characterizations for the \(T_{\ddot{g}}\)-spaces, \(_g T_{\ddot{g}}\)-spaces and \(_{\alpha}T_{\ddot{g}}\)-spaces.

Article Details

How to Cite
Ravi, O., & Ganesan, S. (2011). On \(T_{\ddot{g}}\)-Spaces. Journal of Advanced Studies in Topology, 2(2), 1-6. https://doi.org/10.20454/jast.2011.220
Section
Original Articles